Back on Zoloft after 4 Months on Lexapro

Discussion in 'Fibromyalgia Main Forum' started by Risk, Aug 4, 2008.

  1. Risk

    Risk New Member

    Hi. Two weeks ago I had to discontinue the Lexapro due to lower GI complications. It really did help with the anxiety and depression. I was on the Lexapro for 4 months going from 50 mg of Zoloft to the 10 mg of Lexapro. I also take 1/2mg of klonopin 2 x a day. My dr. told me that I could go right back to the Zoloft,50mg, in conjunction with the klonopin. I don't know why, but it's been nearly two weeks and all I'm doing is crying and having one anxiety attack after another. My life is crazy to begin with. Divorced in Feb, house has been on the market since January, almost sold 2 weeks ago and the buyer backed out! My ex moved in with his 35 year old girlfriend and has washed his hands clean of me. Financially feeling strained as we all are and have had one Fibro flare after another.

    Since I've been off of the zoloft for 4 months, does that mean my body has to go through the awful adjustment period again? When I first started on it 8 years ago, it was torture. I didn't think I could handle it.

    Has anyone had this experience during their initial weeks on the Zoloft?

    I will call my dr. tomorrow but I'm sure she'll tell me to try to stick it out. I just don't know how much more crying and feelings of panic I can put up with.

    Thank you all for any insight that you can give.


  2. Risk

    Risk New Member

  3. gapsych

    gapsych New Member

    I would call the doctor and her know what is happening. I would not worry what your doctor says.

    Of course this is much easier said than done.

    You have a lot going on right now and you do not need these symptoms, on top of everything else.

    We all respond differently to meds.

    It sounds like you went cold turkey getting off the Lexapro?

    At least this will bump your post up and maybe other's have had this experience.

    Good luck and let us know how you are doing.


    [This Message was Edited on 08/06/2008]
  4. Risk

    Risk New Member

    Hi. I did stop the Lexapro cold turkey but switched the very next day to the Zoloft. I thought yesterday I was over the hump but today the anxiety has become more intensified. Whether it's from the meds or what's going on in my life who knows?

    I have an appt with my dr. on Tues but will definitely call her tomorrow and schedule an appt to see her then if possible.

    Whenever I have the anxiety/panic, I always fear it's my heart, but I've had every test done. This DD is horrid and the old me would have been able to handle the situation with a clearer head.

    I thank so much for responding.